Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleInvariant resolutions for several Fueter operators
Author(s) Fabrizio Colombo, Vladimir Souček, Daniele C. Struppa
TypeArticle in Journal
AbstractA proper generalization of complex function theory to higher dimension is Clifford analysis and an analogue of holomorphic functions of several complex variables were recently described as the space of solutions of several Dirac equations. The four-dimensional case has special features and is closely connected to functions of quaternionic variables. In this paper we present an approach to the Dolbeault sequence for several quaternionic variables based on symmetries and representation theory. In particular we prove that the resolution of the Cauchy–Fueter system obtained algebraically, via Gröbner bases techniques, is equivalent to the one obtained by R.J. Baston (J. Geom. Phys. 1992).
KeywordsCauchy–Fueter complex, Overdetermined differential operators, Symmetry and representation theory, Parabolic geometries
ISSN0393-0440
URL http://www.sciencedirect.com/science/article/pii/S0393044005001002
LanguageEnglish
JournalJournal of Geometry and Physics
Volume56
Number7
Pages1175 - 1191
Year2006
Edition0
Translation No
Refereed No
Webmaster